# SDR SIMA20170223001

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 16,719 hours, 11,599 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Part number: GG67090315
- Part serial: 546904
- Condition: Failed
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW 20,000, F/A 1 CALLED WITH AN ACCETONE TYPE AROMA IN GALLEY AREA. BOTH F/A 1&2 ADVISED OF AN ELECTRICAL ODOR BEGINNING AROUND ROW 6 AND ALSO IN FRONT OF LAVATORY.  COMPLIED WITH CABIN ABNORMAL ODOR FIM TASK 21-22-00-810-806.  IN PROCESS, FOUND DEFECT WITH GALLEY HEATER.  NO FURTHER DEFECTS NOTED.  REMOVED AND REPLACED GALLEY HEATER IAW AMM 21-23-64.  NO DEFECTS NOTED.
